MathSciNet Relay Station
MathSciNet bibliographic data
MR118755 18.00
Kuroš, A. G.; Livšic, A. H.; Šul′geĭfer, E. G. Foundations of the theory of categories. (Russian) Uspehi Mat. Nauk 15 1960 no. 6 (96), 3–52.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement